The algebraic numbers definable in various exponential fields

Kirby, Jonathan ORCID:, Macintyre, Angus and Onshuus, Alf (2012) The algebraic numbers definable in various exponential fields. Journal of the Institute of Mathematics of Jussieu, 11 (4). pp. 825-834. ISSN 1475-3030

Full text not available from this repository. (Request a copy)


We prove the following theorems. Theorem 1: for any E-field with cyclic kernel, in particular C or the Zilber fields, all real abelian algebraic numbers are pointwise definable. Theorem 2: for the Zilber fields, the only pointwise definable algebraic numbers are the real abelian numbers.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Depositing User: Jonathan Kirby
Date Deposited: 27 Jan 2013 21:09
Last Modified: 26 Mar 2023 06:30
DOI: 10.1017/S1474748012000047

Actions (login required)

View Item View Item